# SDR DU4R2006692

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 1540 S-27L - S-28L DENTED NEXT TO STRINGER.  CUT OUT DENTED AREA, PERFORMED HFEC IAW B757 NTM PT. 6 51-10-00.  FABRICATED AND INSTALLED SKIN REPAIR 16.5" BY 10.5" FROM 2024-T3 .080" IAW B757 SRM 53-00-01.
